# SDR SIMA200636002

- Difficulty date: December 24, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 10,654 hours, 9,926 cycles
- Engine: Allsn AE3007A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Part number: 50006004A
- Condition: Burned
- Location: Electrical
- Part time: 10,654 hours, 9,926 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL FUMES, FUMES DISSAPATED AFTER FAN TURNED OFF. C/A - FOUND RELAY K0054 SOCKET BLOWN, K0454 AND K0035 DAMAGED. REMOVED AND REPLACED RELAYS. OPERATIONAL CHECKED GOOD.  RETURNED AIRCRAFT TO SERVICE.
